# SDR DXTA2024050911716

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 6,602 hours, 4,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS NOT CLOSING. WE NOTICED THE EXTERNAL HANDLE IS NOT CLOSING FLUSH WITH THE DOOR.  BEGAN TROUBLESHOOTING. CONNECTED POWER CART AND PERFORMED OPS CHECK OF MAIN ENTRANCE DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED. OPENED DOOR AND PERFORMED A VISUAL INSPECTION. FOUND INTERIOR TRIM SPACER ON FWD DOOR STOP STICKING OUT AND POSSIBLY INTERFERING WITH DOOR. REMOVED INTERIOUR TRIM FROM CABIN DOOR SURROUND STRUCTURE. REPOSITION TRIM SPACER. INSTALLED TRIM. PERFORMED MED OPS CHECKS WITH NO DEFECTS NOTED. OK TO RETURN TO SERVICE. WORK IAW CE-680A MM 52-10-00.
